HYMAN J. ZIMMERMAN, M.D.
Old drugs are like old friends. One knows their faults and potential for creating problems. The incidence and gravity of adverse effects of pharmacologic old friends can be weighed against their therapeutic benefits. One is more wary of new acquaintances and regards new drugs with a jaundiced eye—often literally. When newly introduced drugs lead to hepatic injury or other disturbing side effects, the phenomenon is usually recognized during the first several years of use. Thus, the potential for chlorpromazine to produce jaundice was recognized shortly after the drug found wide clinical use (1). Within several years after halothane came into
Learn more about subscription options.
Register Now for a free account.
ZIMMERMAN HJ. Aspirin-Induced Hepatic Injury. Ann Intern Med. 1974;80:103–105. doi: 10.7326/0003-4819-80-1-103
Download citation file:
Published: Ann Intern Med. 1974;80(1):103-105.
Emergency Medicine, Gastroenterology/Hepatology, Liver Disease.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only